MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA PEDICLE SCREW ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 6X40MM

MEDACTA INTERNATIONAL SA PEDICLE SCREW ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 6X40MM
Model Number 03.52.323
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19-may-2020: lot 1921988: (b)(4) items manufactured and released on 30-aug-2019.Expiration date: 18.08.2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Patient match planning review performed by mysolution department.Our analysis of the myspine process of this case found no deviations from the standard procedures.Each step has been performed correctly.Additional implant involved: pedicle screw 03.52.322 enh.Poly-axial pedicle screw - cannulated 6x35mm (k141988) lot.1923102.Batch review performed on 19-may-2020: lot 1923102: (b)(4) items manufactured and released on 21-oct-2019.Expiration date: 02.10.2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient had a myspine mc surgery in (b)(6) 2020 and was revised one day after due to pain, a cage has been removed.Initially, a decompression was on one side, during the revision surgery it was done also on the second side.On (b)(6) of 2020 the patient underwent revision surgery again due to pedicle screws loosening.The patient has osteoporotic bone.

Brand Name
PEDICLE SCREW ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 6X40MM
Common Device Name
PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10081873
Report Number3005180920-2020-00288
Device Sequence Number14162104
Product Code NKB
UDI-Device Identifier07630030857584
UDI-Public07630030857584
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K141988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/18/2024
Device Model Number03.52.323
Device Catalogue Number03.52.323
Device Lot Number1921988
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2020
Initial Report FDA Received Date05/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR